# SDR DALA13070173233

- Difficulty date: December 17, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 65,383 hours, 29,797 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON EXTERNAL SKIN AT FIXED L/E LOWER SURFACE AT LEVEL RIB 15 LT WING.  REPAIRED EXTERNAL SKIN AT FIXED L/E LOWER SURFACE AT LEVEL RIB 15 LT WING IAW SRM 57-41-11, FIG 206.
